See Alike in...

Alike App

Browser

Surfsister

714d

I feel terrible since starting Zoloft. I’m shaky and just feel weird. wonder if anyone else has that.

Top reply
    • Creativechanger

      712d

      @Surfsister You are welcome. The doctor will tell you to never skip. I'm not telling you to as well. I just can tell when I have to much in my body at once so door me I will skip only a day or I half it a day. I have tried lowering the dose for a short period and then it does nothing for me. This just works for me. Always discuss with your doctor. I always ask my doctor every view months Is there a new magic pill (he laughs) I have tried everything. Everything works different for each person. Hang In there

    • Clara12

      713d

      I take 50mg daily and felt super jittery for the first week or so. It has been 2+ months now, and not sure how much it's helping or hurting me.

    • ADHDiva

      713d

      I’m on Sertaline/Zoloft rn and for the first week I went completely manic. Like couldn’t sleep, couldn’t eat, didn’t feel tired, it was crazy. But I chose to stick it out because Prozac gave me some horrid side effects and now I feel so much better!! But it definitely isn’t for everyone and that feeling does indeed come back if you miss a few days

      • Meliss

        713d

        @ADHDiva what dose

    • Creativechanger

      714d

      I felt that In the beginning. I now after many years take it a few days skip a day and I might half it one day. It's just to much if I dose like they want me to every day. This Is just how It works for me. Ask your doctor about skipping. Some will say to lower the dose but It did nothing for me. I still have to say I have not found Zoloft to be the manic pill and I'm still looking for answers. But yes I felt that way really bad In the beginning and I feel like that If I take to many days In a row. Orayers

      • Meliss

        713d

        @Creativechanger I’ve been on it for 6 months. It doesn’t help. Im switching

      • Surfsister

        713d

        @Creativechanger thank you. I can’t stand this shakiness … I’ll talk to my Dr.

        • Creativechanger

          712d

          @Surfsister You are welcome. The doctor will tell you to never skip. I'm not telling you to as well. I just can tell when I have to much in my body at once so door me I will skip only a day or I half it a day. I have tried lowering the dose for a short period and then it does nothing for me. This just works for me. Always discuss with your doctor. I always ask my doctor every view months Is there a new magic pill (he laughs) I have tried everything. Everything works different for each person. Hang In there

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion